# SDR ABXA20130722493

- Difficulty date: July 22, 2013
- Submitted: July 30, 2013
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 54,270 hours, 38,773 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Part number: 114T22027
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SLAT ANTI-ICE TELESCOPING DUCT INBD STRUT CORRODED AROUND NUTPLATES.  REMOVED CORRODED AIR LOAD RIB, INSTALLED NEW AIR LOAD RIB IAW REA 657-60614 AND SRM 51-40-02.  INSTALLED NR 5 SLAT & TELESCOPING DUCT IAW AMM 20-11-00-2, FIG 209 & SRM 51-40-02 AMM 30-11-05-4, ACFT WAS GROUNDED.
